# SDR I5EA2021073000005

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-45D
- Aircraft serial: 27156
- Aircraft time: 56,561 hours, 30,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 8981
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER INOP AT LOCATION M1479 STA 598 RBL39.  REMOVE AND REPLACE BATTERY CHARGER AT M1479 AT STA 598 AND TEST IAW B737-400 AMM 33-51-51, TEST OK
